MathSciNet Relay Station
MathSciNet bibliographic data
MR442510 (56 #892) 35P25 (76.46)
Lax, Peter D.; Phillips, Ralph S. The scattering of sound waves by an obstacle. Comm. Pure Appl. Math. 30 (1977), no. 2, 195–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement